[Prolonged post-anesthesia recovery in hemodialysis-induced hypothyroidism].
Аннотация
We report about a 30-year-old female patient with terminal renal failure, undergoing allogenic renal-transplantation after two and a half years on hemodialysis. Besides, the preoperative examination seemed normal. The intraoperative phase was uneventful, except a transfusion-requiring blood-loss of 2000 ml, and the graft started diuresis immediately after reperfusion. Postoperatively the duration of the non-depolarising muscle-relaxant atracurium was prolonged for more than one hour and a deep sedation, caused by the premedication-benzodiazepine Dipotassiumchlorazepat, was seen. Unless antagonisation, the patient was unconscious for some hours. Laboratory evaluation showed peripheral hypothyroidism with normal pituitary activity: T(3)0.8 ng/ml, T(4)3.9 micrograms/dl und TSH 0.67 microU/ml. Under temporary substitution with L-Thyroxine 50 micrograms, the patient recovered quickly an could be demitted after 10 days. Further controls showed euthyroidism. 14 month later, she underwent an antirefluxive surgical procedure, at excellent graft-function. Anesthesia was uneventful that time.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.